# SDR ASAA2020031632418

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 44,351 hours, 13,505 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250258040
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN #2 ENGINE FILTER BYPASS LIGHT ILLUMINATED ON OVERHEAD FUEL PANEL. LIGHT EXTINGUISHED AFTER ENGINE SHUTDOWN. GROUNDED - YES. OVHD FUEL FILTER BYPASS ON DURING TAXI IN AND OFF WITH ENGINE OFF. VERIFIED FUEL FILTER SIGNAL DISAGREE MESSAGE WITH EEC BITE. FOUND CONNECTOR DP0803 DISCONNECTED FROM SWITCH S241 AND CONNECTOR WONT LOCK. COMPLIED WITH EA800-73EA-22598. SECURED CONNECTOR OPS CHECK GOOD RH FUEL FILTER BYPASS LITE NOW OUT. PLACED ON PLT DEFERRAL FOR 50 FLT HOURS TO REPLACE CANNON PLUG. CHANGED FUEL FILTER ELEMENT REF B737-800 AMM 73-11-02. NO CONTAMINATION FOUND LEAK CHECK GOOD. REMOVED AND REPLACED #2 ENG J8 HARNESS PER B737-800 AMM 73-21-06/401. PERFORMED ACTUATORS TEST PER AMM 71-00-00-700-807-F00 AND EEC TEST PER AMM 73-21-00-700-804-F00 ALL TESTS PASSED.
